MAUDE Adverse Event Report: HAGER & MEISINGER GMBH OKTAGON BLT RC DENTAL IMPLANT 4.8X12.0MM

HAGER & MEISINGER GMBH OKTAGON BLT RC DENTAL IMPLANT 4.8X12.0MM
Model Number 24007
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.(b)(4).
 
Event or Problem Description
Implant was mobil after 3 weeks of healing.

Brand Name
OKTAGON BLT RC DENTAL IMPLANT 4.8X12.0MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, 41468
GM  41468
MDR Report Key8830400
Report Number8010516-2019-00029
Device Sequence Number16913831
Product Code DZE
UDI-Device IdentifierE0HM240071
UDI-Public+E0HM240071/$B23493/14D20230131/Q1C
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K143539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24007
Device Lot NumberB23493
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR